Journal of Commutative Algebra

Tilting objects on some global quotient stacks

Saša Novaković

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of tilting objects on some global quotient stacks. As a consequence, we provide further evidence for a conjecture on the Rouquier dimension of derived categories formulated by Orlov.

Article information

Source
J. Commut. Algebra, Volume 10, Number 1 (2018), 107-137.

Dates
First available in Project Euclid: 18 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.jca/1526608937

Digital Object Identifier
doi:10.1216/JCA-2018-10-1-107

Mathematical Reviews number (MathSciNet)
MR3804849

Zentralblatt MATH identifier
06875416

Subjects
Primary: 14A20: Generalizations (algebraic spaces, stacks) 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Keywords
Tilting objects Deligne-Mumford stacks Orlov's dimension conjecture for derived categories

Citation

Novaković, Saša. Tilting objects on some global quotient stacks. J. Commut. Algebra 10 (2018), no. 1, 107--137. doi:10.1216/JCA-2018-10-1-107. https://projecteuclid.org/euclid.jca/1526608937


Export citation

References

  • D. Abramovich, M. Olsson and A. Vistoli, Tame stacks in positive characteristic, Ann. Inst. Fourier 58 (2008), 1057–1091.
  • M. Artin, Brauer-Severi varieties. Brauer groups in ring theory and algebraic geometry, Lect. Notes Math. 917 (1982), 194–210.
  • D. Baer, Tilting sheaves in representation theory of algebras, Manuscr. Math. 60 (1988), 323–347.
  • M. Ballard and D. Favero, Hochschild dimensions of tilting objects, Int. Math. Res. Not. 11 (2012), 2607–2645.
  • M. Ballard, D. Favero and L. Katzarkov, Variation of geometric invariant theory quotients and derived categories, (2014), arXiv:1203.6643v4 [math.AG].
  • A.A. Beilinson, Coherent sheaves on $\mathbb{P}^n$ and problems in linear algebra, Funk. Anal. Priloz. 12 (1978), 68–69.
  • M. Blume, McKay correspondence and $G$-Hilbert schemes, Ph.D dissertation, Eberhard-Karls-Universität, Tübingen (2007), http://hdl.handle.net/10900/49066.
  • M. Blunk, A derived equivalence for some twisted projective homogeneous varieties, (2012), arXiv:1204.0537v1 [math.AG].
  • A.I. Bondal, Representations of associative algebras and coherent sheaves, Math. USSR Izv. 34 (1990), 23–42.
  • A.I. Bondal and D.O. Orlov, Semiorthogonal decomposition for algebraic varieties, (1995), arXiv:alg-geom/9506012v1 [math.AG].
  • A.I. Bondal and M. Van den Bergh, Generators and representability of functors in commutative and noncommutative geometry, Moscow Math. J. 3 (2003), 1–36.
  • C. Brav, Tilting objects in derived categories of equivariant sheaves, Ph.D dissertation, Queen's University Kingston (2008), http://www.collectionscanada.gc.ca/obj/thesescanada/vol2/OKQ/TC-OKQ-1408.pdf.
  • T. Bridgeland, A. King and M. Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001), 535–554.
  • T. Bridgeland, t-structures on some local Calabi-Yau varieties, J. Algebra 289 (2005), 453–483.
  • T. Bridgeland and D. Stern, Helices on del Pezzo surfaces and tilting Calabi-Yau algebras, Adv. Math. 224 (2010), 1672–1716.
  • M. Brown and I. Shipman, Derived equivalences of surfaces via numerical tilting, (2014), arXiv:1312.3918v2 [math.AG].
  • R.O. Buchweitz and L. Hille, Hochschild $($co-$)$homology of schemes with tilting object, Trans. Amer. Math. Soc. 365 (2013), 2823–2844.
  • X.-W. Chen, A note on separable functors and monads with an application to equivariant derived categories, Abh. Math. Sem. Univ. Hamburg 85 (2015), 43–52.
  • L. Costa and R.M. Miró-Roig, Derived category of projective bundles, Proc. Amer. Math. Soc. 133 (2005), 2533–2537.
  • L. Costa, S. Di Rocco and R.M. Miró-Roig, Derived category of fibrations, Math. Res. Lett. 18 (2011), 425–432.
  • P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Publ. Math. IHES 36 (1969), 75–109.
  • A.D. Elagin, Equivariant derived category of bundles of projective spaces, Proc. Steklov Inst. Math. 264 (2009), 56–61.
  • ––––, Semiorthogonal decompositions of derived categories of equivariant coherent sheaves, Izv. Math. 73 (2009), 893–920.
  • ––––, Cohomological descent theory for a morphism of stacks and for equivariant derived categories, Sb. Math. 202 (2011), 495–526.
  • R. Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977.
  • L. Hille, Exceptional sequences of line bundles on toric varieties, Y. Tschinkel, ed., Math. Inst. Univ. Göttingen Sem. WS03-04 (2004), 175–190.
  • L. Hille and M. Perling, A counterexample to King's conjecture, Compos. Math. 142 (2006), 1507–1521.
  • ––––, Exceptional sequences of invertible sheaves on rational surfaces, Compos. Math. 147 (2011), 1230–1280.
  • ––––, Tilting bundles on rational surfaces and quasi-hereditary algebras, Ann. Inst. Fourier (2011), arXiv:1110.5843 [math.AG].
  • L. Hille and M. Van den Bergh, Fourier-Mukai transforms, in Handbook of tilting theory, Angelieri-Hügel, D. Happel and H. Krause, eds., LMS LNS 332 (2007).
  • D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Math. Monog., The Clarendon Press, Oxford University Press, 2006.
  • A. Ishii and K. Ueda, Dimer models and exceptional collections (2011), arXiv:0911.4529v2 [math.AG].
  • ––––, A note on derived categories of Fermat varieties. Derived categories in algebraic geometry, EMS Ser. Congress Rep. 8 (2012), 103–110.
  • M.M. Kapranov, On the derived category of coherent sheaves on Grassmann manifolds, Izv. Akad. Nauk SSSR 48 (1984), 192–202.
  • ––––, The derived category of coherent sheaves on a quadric, Funk. Anal. Priloz. 20 (1986), 141–142 (in Russian), Funct. Anal. Appl. 20 (1986) (in English).
  • ––––, On the derived categories of coherent sheaves on some homogeneous spaces, Invent. Math. 92 (1988), 479–508.
  • Y. Kawamata, Derived categories of toric varieties, Michigan Math. J. 54 (2006), 517–535.
  • B. Keller, Derived categories and tilting, in Handbook of tilting theory Lond. Math. Soc. Lect. Note 332 (2007), 49–104.
  • A. King, Tilting bundles on some rational surfaces, http://www.maths.bath.ac.uk/ masadk/papers/, 1997.
  • A.G. Kuznetsov, Semiorthogonal decomposition in algebraic geometry (2015), arXiv:1404.3143v3 [math.AG].
  • H. Meltzer, Exeptional vector bundles, tilting sheaves and tilting complexes for weighted projective lines, Mem. Amer. Math. Soc. 171 (2004).
  • A.S. Merkurjev, Equivariant $K$-theory, J. Handbook $K$-Theory, Volumes 1, 2, Springer, Berlin, 2005.
  • S. Novaković, Absolutely split locally free sheaves on proper $k$-schemes and Brauer-Severi varieties (2015), arXiv:1501.00859v1 [math.AG].
  • R. Ohkawa and K. Ueda, Full exceptional collection of line bundles on global quotients of the projective plane, http://www.ms.u-tokyo.ac.jp/~kazushi/preprints/quot-proj.pdf.
  • ––––, Frobenius morphisms and derived categories on two dimensional toric Deligne-Mumford stacks, Adv. Math. 244 (2013), 241–267.
  • D.O. Orlov, Projective bundles, monoidal transformations, and derived categories of coherent sheaves, Math. USSR Izv. 38 (1993), 133–141.
  • ––––, Remarks on generators and dimension of triangulated categories, Moscow Math. J. 9 (2009), 153–159.
  • ––––, Derived categories of coherent sheaves and triangulated categories of singularities, in Algebra, arithmetic and geometry, Y. Tschinkel, ed., Progr. Math. 270, Birkhauser, Berlin, 2009.
  • M. Perling, Cohomology vanishing and exceptional sequences, Habilitationsschrift, Ruhr-Universität Bochum (2009), http://www-brs.ub.ruhr-uni-bochum.de/netahtml/HSS/Diss/PerlingMarkus/diss.pdf.
  • D. Ploog, Equivariant autoequivalences for finite group actions, Adv. Math. 216 (2007), 62–74.
  • ––––, Groups of autoequivalences of derived categories of smooth projective varieties, Ph.D. dissertation, Freie Universität, Berlin, 2005.
  • R. Rouquier, Dimension of triangulated categories, J. K-Theory 1 (2008), 193–256.
  • A. Vistoli, Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math. 97 (1989), 613–670.
  • J. Weyman and G. Zhao, Noncommutative desingularization of orbit closures for some representations of $GL_n$ (2014), arXiv:1204.0488v2 [math.AG].